tumor in 2006. I am now getting severe pains in my hands, wrists as well as knees, can this be associated with taking such a high dosage of carbamazepine? My thyroid has also latelly starting to under perform. The latest blood tests show that the levels of carbamazepine
You aren't on the max dose, although it seems like alot. What are your levels doing? Is your hypothyroid being treated? If your TSH is over 3, you should be. Your symptoms are more likely from the low thyroid. Did you see an endocrinologist for the thyroid? I would call my dr.
- Carbamazepine Information for Consumers
- Carbamazepine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carbamazepine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2011 • 3 answers
Posted 6 May 2012 • 4 answers
Posted 25 Feb 2015 • 3 answers
Posted 26 Sep 2016 • 2 answers
Carbamazepine - I just started taking this 3 days ago, 200mg once a day at night. In the mornings my
Posted 25 May 2017 • 1 answer